Partial sums of functions of bounded turning.
Jahangiri, Jay M.; Farahmand, K.
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only] (2003)
- Volume: 4, Issue: 4, page Paper No. 79, 3 p., electronic only-Paper No. 79, 3 p., electronic only
- ISSN: 1443-5756
Access Full Article
topHow to cite
topJahangiri, Jay M., and Farahmand, K.. "Partial sums of functions of bounded turning.." JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only] 4.4 (2003): Paper No. 79, 3 p., electronic only-Paper No. 79, 3 p., electronic only. <http://eudml.org/doc/128148>.
@article{Jahangiri2003,
author = {Jahangiri, Jay M., Farahmand, K.},
journal = {JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]},
keywords = {bounded turning; partial sums; Libera integral operator},
language = {eng},
number = {4},
pages = {Paper No. 79, 3 p., electronic only-Paper No. 79, 3 p., electronic only},
publisher = {Victoria University, School of Communications and Informatics},
title = {Partial sums of functions of bounded turning.},
url = {http://eudml.org/doc/128148},
volume = {4},
year = {2003},
}
TY - JOUR
AU - Jahangiri, Jay M.
AU - Farahmand, K.
TI - Partial sums of functions of bounded turning.
JO - JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
PY - 2003
PB - Victoria University, School of Communications and Informatics
VL - 4
IS - 4
SP - Paper No. 79, 3 p., electronic only
EP - Paper No. 79, 3 p., electronic only
LA - eng
KW - bounded turning; partial sums; Libera integral operator
UR - http://eudml.org/doc/128148
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.